# SDR ASAA2025011255562

- Difficulty date: January 12, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 58,195 hours, 17,390 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810728
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD DELAME 141A5810-728. GROUNDED - YES. COMPLETED PERMANENT REPAIR TO FWD WET AREA FLOOR BOARD 141A5810-728 IAW B737-800 SRM 53-00-50-2R-0.
